# SDR SWIA202157700

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STRINGER CLIP 25R FS1031.00.     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED CLIP P/N MM670-36482-008 AT FS1031.00 STGR25R REF CRJ700 SRM51-42-06-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.
